# SDR SIMA201113605

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 28,210 hours, 26,952 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02081
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4349 AT CRUISE FLIGHT LEVEL 370 THE FLIGHT ATTENDANT ADVISE OF A BURNING ODOR IN CABIN AS WELL AS A HAZE WAS FORMING IN THE CABIN.  THE CREW WENT TO AOM NR 1 FIRE SMOKE IN CABIN CHECKLIST AND ELECTED TO LAND IN YYZ.  THE CABIN LIGHTING WAS TURNED OFF.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ODOR REMAINED THROUGH LANDING BUT GRADUALLY DISSIPATED AFTER DOOR WAS OPENED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF CABIN INTERIOR LIGHTING INCLUDING CEILING, SIDEWALL AND PASSENGER SERVICE UNITS IAW EMB AMM 33-21-00 AND 33-25-00 AND FOUND NO DEFECTS.  PERFORMED OPERATIONAL CHECK OF CABIN RECIRCULATION FAN IAW EMB AMM 21-20-00 AND FOUND IT TO BE NOT FUNCTIONING.  PERFORMED GENERAL VISUAL INSPECTION OF CABIN RECIRCULATION FAN REF EMB AMM 21-24-01 AND FOUND IT TO BE THE SOURCE OF THE HAZE AND BURNING ODOR.  REMOVED AND REPLACED THE CABIN RECIRCULATION FAN IAW EMB 145 AMM 21-24-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
